# SDR HALA2021040700063

- Difficulty date: April 2, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 43,069 hours, 6,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 3L EMER. DOOR SHOWS "CHECK SLIDE PRESSURE" ON FAP. CORRECTIVE ACTION: REMOVED AND REPLACED 3L SLIDE PER AMM 25-62-42. (7266333)
